MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA; CATHETER, BILIARY, DIAGNOSTIC
Model Number M001272610
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a tear in the packaging occurred.A 10.3 flexima drainage catheter was used for percutaneous transhepatic biliary drainage (ptbd) in the gallbladder.During unpacking, it was observed that there was a tear in the packaging from the top part and the drainage catheter was out from the torn part.The device was no longer sterile; therefore, it was not used.The procedure was completed using another device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
The flexima was not returned for analysis; however, photos were attached in the parent record, and it was observed that the device was inside the package, and the package was damaged.
 
Event or Problem Description

Brand Name
FLEXIMA
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21711001
Report Number2124215-2025-17350
Device Sequence Number19968399
Product Code FGE
UDI-Device Identifier08714729454960
UDI-Public(01)08714729454960(17)250606(10)29542137
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K023870
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/06/2025
Device Model NumberM001272610
Device Catalogue NumberM001272610
Device Lot Number0029542137
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer04/29/2025
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date05/22/2025
Date Device Manufactured06/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown